• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

C. Alpert (2005): Coxeter-Dynkin diagrams of some space curve singularities, Manuscripta Math. 116 (2005), no. 4, 475-491

D. Eisenbud, M. Green, K. Hulek, S. Popescu (2005): Restricting linear syzygies: algebra and geometry, Compositio Math. 141 (2005) 1460-1478
arXiv: math/0404516

H-Ch. Graf v. Bothmer, C. Erdenberger, K. Ludwig (2005): A new family of rational surfaces in P4, J. Symbolic Comput. 39/1 (2005), 51-60
arXiv: math.AG/0404492

H-Ch. Graf v. Bothmer, F.-O. Schreyer (2005): A quick and dirty irreducibility Test for Multivariate Polynomials over Fq, Experimental Mathematics, Vol. 14 (2005), No. 4, 415-422
arXiv: math/0404342

K. Aker (2005): Almost Regular Bundles on del Pezzo Fibrations
arXiv: math.AG/0508557

K. Hulek, H. Verrill (2005): On the motive of Kummer varieties associated to Γ 1(7)- Supplement to the paper: The modularity of certain non-rigid Calabi-Yau threefolds (by R. Livné and N. Yui), J. Math. Kyoto Univ., 45-4 (2005), 667-681
arXiv: math.AG/0506388

K. Hulek, H. Verrill (2005): On modularity of rigid and nonrigid Calabi-Yau varieties associated to the root lattice A4, Nagoya Math. J. Vol. 179 (2005) 103-146
arXiv: math/0304169

O. Klehn (2005): Real and complex indices of vector fields on complete intersection curves with isolated singularity, Compositio Mathematica 141 (2005), no. 2, 525-540
arXiv: math.AG/0301166

R. Kloosterman (2005): The p-part of Tate-Shafarevich groups can be arbitrarily large, J. Théor. Nombres Bordeaux 17 (2005), 787-800
arXiv: math.NT/0303143

R. Kloosterman (2005): Explicit sections on Kuwata`s elliptic surfaces, Comment. Math. Univ. St. Pauli 54 (2005), 69-86

R. Kloosterman, O. Tommasi (2005): Locally trivial families of hyperelliptic curves: the geometry of the Weierstraßscheme, Indag. Math., New Ser. 16 (2005), 215-223

S. Cynk, C. Meyer (2005): Geometry and arithmetic of certain double octic Calabi-Yau manifolds, Canad. Math. Bull. 48 (2005), no. 2, 180-194
arXiv: math.AG/0304121

W. Ebeling, S. M. Gusein-Zade (2005): Radial index and Euler obstruction of a 1-form on a singular variety, Geometriae Dedicata 113, 231--241 (2005)
arXiv: math/0402388

W. Ebeling, S. M. Gusein-Zade (2005): On the arc filtration for the singularities of Arnold`s lists, Math. Proc. Cambridge Philos. Soc. 138 (2005), 307-314, Preprint 2003
arXiv: math.AG/0309243

W. Ebeling, S. M. Gusein-Zade (2005): Indices of vector fields or 1-forms and characteristic numbers, Bull. London Math. Soc. 37, 747-754 (2005)
arXiv: math/0303330